# SDR AALA960073

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1212-1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 25R IS CORRODED FROM STATION 1212-1231.  CUT OUT 19 INCHES OF CORRODED LONGERON.  INSTALLED NEW PIECE OF LONGERON AND LONGERON SPLICE PER SRM 53-02 FIG 5.  (M)
